RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 3, Pages 336–346 (Mi tmf3124)  

This article is cited in 3 scientific papers (total in 3 papers)

Hamiltonian algebras

G. K. Tolokonnikov


Abstract: Suppose we are given a Lie algebra of functions of a finite number of variables of the form $[A(x),B(x)]=\int\widetilde A(k)\widetilde B(p)\exp\{i(k+p)x\}\alpha(k\vert p)dkdp$, where $\widetilde A$ and $\widetilde B$ are the Fourier transforms of $A$ and $B$. Then the function $\alpha$ satisfies the functional equations $\alpha(k_1\vert k_2)\alpha(k_1+k_2\vert k_3)+\alpha(k_2\vert k_3)\alpha(k_2+k_3\vert k_1)+\alpha(k_3\vert k_1)\alpha(k_3+k_1\vert k_2)=0$, $\alpha(k\vert p)=-\alpha(p\vert k)$. All solutions of these equations are found under the assumption that $\frac{\partial^{n}\alpha}{\partial x^n} (x\vert 0)\not\equiv 0$ for some $n$ is $\alpha-n$ times continuously differentiable in some neighborhood of the origin. The obtained solutions give all Lie algebras of this form, in particular all algebras of polynomials. All nearly canonical Hamiltonian algebras [1] are found.

Full text: PDF file (1180 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:3, 1057–1065

Bibliographic databases:

Received: 01.12.1977

Citation: G. K. Tolokonnikov, “Hamiltonian algebras”, TMF, 37:3 (1978), 336–346; Theoret. and Math. Phys., 37:3 (1978), 1057–1065

Citation in format AMSBIB
\Bibitem{Tol78}
\by G.~K.~Tolokonnikov
\paper Hamiltonian algebras
\jour TMF
\yr 1978
\vol 37
\issue 3
\pages 336--346
\mathnet{http://mi.mathnet.ru/tmf3124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=524698}
\zmath{https://zbmath.org/?q=an:0401.17005}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 3
\pages 1057--1065
\crossref{https://doi.org/10.1007/BF01018587}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3124
  • http://mi.mathnet.ru/eng/tmf/v37/i3/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. K. Tolokonnikov, “Algebras of observables of nearly canonical physical theories. I”, Theoret. and Math. Phys., 60:1 (1984), 690–693  mathnet  crossref  mathscinet  zmath  isi
    2. G. K. Tolokonnikov, “Algebras of observables of nearly canonical physical theories. II”, Theoret. and Math. Phys., 61:2 (1984), 1072–1077  mathnet  crossref  mathscinet  isi
    3. G. K. Tolokonnikov, “On observable algebras of a class of associative mechanical systems”, Theoret. and Math. Phys., 63:2 (1985), 433–439  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:158
    Full text:57
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019